Hypoellipticité pour une équation d'évolution abstraite du second ordre
Publications mathématiques et informatique de Rennes, no. 3 (1978), Exposé no. 3, 32 p.
@article{PSMIR_1978___3_A3_0,
     author = {Bolley, Pierre and Camus, Jacques},
     title = {Hypoellipticit\'e pour une \'equation d'\'evolution abstraite du second ordre},
     journal = {Publications math\'ematiques et informatique de Rennes},
     note = {talk:3},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {3},
     year = {1978},
     language = {fr},
     url = {www.numdam.org/item/PSMIR_1978___3_A3_0/}
}
Bolley, P.; Camus, J. Hypoellipticité pour une équation d'évolution abstraite du second ordre. Publications mathématiques et informatique de Rennes, no. 3 (1978), Exposé no. 3, 32 p. http://www.numdam.org/item/PSMIR_1978___3_A3_0/

[1] : Aramaki J. - Some remarks on local solvability and hypoellipticity second order abstract evolution equations, J. of Hokkaïds University (1976), 302-307. | MR 410065 | Zbl 0338.35025

[2] : Bolley P. - Camus J. et Helffer B. - Remarques sur l'hypoellipticité, C.R. Acad. Sc. Paris, t. 283 (29.11.1976), série A, 979-982. | MR 425334 | Zbl 0339.35029

[3] : Giglioli A. - A class of second order evolution equations with double characteristics, Ann. Sc. Norm. Sup. Pisa, Cl. Sci. IV, Ser 3, (1976) 187-229. | Numdam | MR 437961 | Zbl 0327.35018

[4] : Giglioli A. et Treves F. - An example in the solvability theory of linear PDE'S, Am. J. Math 96 (1974), 366-384. | Zbl 0308.35022

[5] : Grusin V.V. - On a class of hypoelliptic operators, Math. Sbornik 83 (125) (1970), 456-573. | MR 279436

[6] : Menikoff A. - Some examples of hypoelliptic partial differential equations. | Zbl 0323.35019

[7] : Treves F. - Concatenation of second order evolution equations applied to local solvability and hypoellipticity, Comm. Pure Appl. Math., 26 (1973), 201-205. | MR 340804 | Zbl 0266.35060

[8] : Yosida K. - Functional analysis, Springer Verlag, Berlin, 1966.